Bartholdi, L., Branch rings, thinned rings, tree enveloping rings. Israel J. Math.
 Divinski, N. J., Rings and Radicals. Mathematical Expositions 14, University of Toronto Press, Toronto, ON, 1965.
 Faith, C., Rings and Things and a Fine Array of Twentieth Century Associative Algebra. Mathematical Surveys and Monographs 65, American Mathematical Society, Providence, RI, 2004.
 Farkas, D. R., and Small, L. W., Algebras which are nearly finite dimensional and their identities. Israel J. Math.
 Krause, G. and Lenagan, T. H., Growth of Algebras and Gelfand-Kirillov Dimension. Revised edition. Graduate Studies in Mathematics 22, American Mathematical Society, Providence, RI, 2000.
 Lam, T. Y., Exercises in classical ring theory. In: Problem Books in Mathematics, Springer-Verlag, New York, 1995, pp. 122–123.
 Reichstein, Z., Rogalski, D., and Zhang, J. J., Projectively simple rings. Adv. Math.
203(2006), no. 2, 365–407.
 Small, L. W., Stafford, J. T., and Warfield, R. B. Jr, Affine algebras of Gelfand-Kirillov dimension one are PI. Math. Proc. Cambridge Phil. Soc.
97(1984), no. 3, 407–414.
 Smoktunowicz, A., On primitive ideals in polynomial rings over nil rings. Algebr. Represent. Theory
8(2005), no. 1, 69–73.
 Smoktunowicz, A. and Puczyłowski, E. R., A polynomial ring that is Jacobson radical but not nil. Israel J. Math.
 Szász, F. A., Radicals of rings. Translated by the author, Wiley Interscience Chichester, 1981.